Moderate deviations for student's statistic

Chistyakov G, Götze F (2002)
THEORY OF PROBABILITY AND ITS APPLICATIONS 47(3): 415-428.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
;
Abstract / Bemerkung
For self-normalized sums, say S-n/V-n, under symmetry conditions we consider Linnik-type zones, where the ratio P{S-n/V-n greater than or equal to x}/1 - Phi(x)) converges to 1, and establish optimal bounds for remainder terms related to this convergence.
Erscheinungsjahr
Zeitschriftentitel
THEORY OF PROBABILITY AND ITS APPLICATIONS
Band
47
Ausgabe
3
Seite(n)
415-428
ISSN
PUB-ID

Zitieren

Chistyakov G, Götze F. Moderate deviations for student's statistic. THEORY OF PROBABILITY AND ITS APPLICATIONS. 2002;47(3):415-428.
Chistyakov, G., & Götze, F. (2002). Moderate deviations for student's statistic. THEORY OF PROBABILITY AND ITS APPLICATIONS, 47(3), 415-428. doi:10.1137/S0040585X97979846
Chistyakov, G., and Götze, F. (2002). Moderate deviations for student's statistic. THEORY OF PROBABILITY AND ITS APPLICATIONS 47, 415-428.
Chistyakov, G., & Götze, F., 2002. Moderate deviations for student's statistic. THEORY OF PROBABILITY AND ITS APPLICATIONS, 47(3), p 415-428.
G. Chistyakov and F. Götze, “Moderate deviations for student's statistic”, THEORY OF PROBABILITY AND ITS APPLICATIONS, vol. 47, 2002, pp. 415-428.
Chistyakov, G., Götze, F.: Moderate deviations for student's statistic. THEORY OF PROBABILITY AND ITS APPLICATIONS. 47, 415-428 (2002).
Chistyakov, Gennadiy, and Götze, Friedrich. “Moderate deviations for student's statistic”. THEORY OF PROBABILITY AND ITS APPLICATIONS 47.3 (2002): 415-428.